MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-1715K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to medtronic minimed that the customer experienced hyperglycemia.The customer also reported that the a potential under-delivery.The customer was treated with an insulin pump.The customer reported no adverse event.The event involved product(s) mmt-397 and mmt-1715k.Troubleshooting was performed, and the customer stated that the air bubbles in the tubing limit insulin delivery.The customer did not allow the insulin to warm to room temperature before filling the reservoir and was advised to change the infusion set and reservoir.The customer also reported consistently high blood glucose levels.No harm requiring medical intervention was reported.No product return is required for mmt-397.No product return is required for mmt-1715k.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
630G INSULIN PUMP MMT-1715K 630G BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key22394343
Report Number2032227-2025-203975
Device Sequence Number13026887
Product Code OZO
UDI-Device Identifier00643169656840
UDI-Public(01)00643169656840(017)20180803
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2018
Device Model NumberMMT-1715K
Device Catalogue NumberMMT-1715K
Device Lot NumberHG2ACPS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date07/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-01-24-2025-001-C
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale